# SDR 9619806615

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 02360
- Engine: Pwa JT9D7Q
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE, THE NR 1 ENIGNE OIL BYPASS FILTER LIGHT ILLUMINATED AT FL370.  CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE AND FLIGHT CONTINUED TO NRT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ENGINE OIL FILTER AND A DEFECTIVE ELECTRICAL CONNECTOR D0013J AT HORIZONTAL ENGINE FIRE WALL.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
